E-Prints Complutense

A variant of the Smale's model for flocks formation

Impacto

Descargas

Último año



Díaz Díaz, Jesús Ildefonso (2007) A variant of the Smale's model for flocks formation. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 101 (2). pp. 225-228. ISSN 1578-7303

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

147kB

URL Oficial: http://www.rac.es/ficheros/doc/00309.pdf


URLTipo de URL
http://www.rac.es/racsamInstitución


Resumen

Motivated by a recent lecture of S. Smale, we propose here a variant of the model considered by F. Cucker and S. Smale for the formation of uniform flocks allowing to prove that the formation of an uniform structure take place in a finite time (and not merely when t converges to infinity).


Tipo de documento:Artículo
Palabras clave:flocks, finite time convergence to equilibrium, nonlinear ordinary differential systems
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15293
Depositado:21 May 2012 09:45
Última Modificación:06 Feb 2014 10:21

Descargas en el último año

Sólo personal del repositorio: página de control del artículo